# SDR FDEA201707161972

- Difficulty date: July 16, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 59,690 hours, 21,594 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B371100000
- Condition: Delaminated
- Location: Main Cargo
- Part time: 59,690 hours, 21,594 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOOR PANEL 242YJ HAD A DELAMIATED EDGE, FRAMES 46-47.  FABRICATED A NEW FLOOR PANEL IAW SRZ 25-005.  CLASSIFIED AS A MAJOR REPAIR.
